# SDR HNAA2015021300039

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 64,344 hours, 72,007 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 130012
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER PHASE "B" CIRCUIT BREAKER TRIPPED IN FLIGHT.  R & R NR 200 PROPELLER BRUSH BLOCK.  FOUND HEATER LEADS AT 2 AND 3 BLADES CHAFED.  R & R SAID LEADS IAW H/S MM61-10-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
